# SDR F3LA2012120600814

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 37,191 hours, 17,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND SEAT 22 ABC EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT IAW AMM 33-51 -19, PB 401.  OPS CHECKED GOOD.
